RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 6, Pages 912–926 (Mi mz11743)  

This article is cited in 1 scientific paper (total in 1 paper)

Rigidity of Actions with Extreme Deviation from Multiple Mixing

S. V. Tikhonov

Plekhanov Russian State University of Economics, Moscow

Abstract: We introduce a class of systems, including Ledrappier's example, which do not have multiple mixing. A classification of such systems for 2D lattice actions is constructed.

Keywords: measure-preserving transformation, dynamical system, multiple mixing, Ledrappier's example.

DOI: https://doi.org/10.4213/mzm11743

Full text: PDF file (544 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:6, 977–989

Bibliographic databases:

UDC: 517.987
Received: 16.01.2017
Revised: 12.10.2017

Citation: S. V. Tikhonov, “Rigidity of Actions with Extreme Deviation from Multiple Mixing”, Mat. Zametki, 103:6 (2018), 912–926; Math. Notes, 103:6 (2018), 977–989

Citation in format AMSBIB
\Bibitem{Tik18}
\by S.~V.~Tikhonov
\paper Rigidity of Actions with Extreme Deviation from Multiple Mixing
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 6
\pages 912--926
\mathnet{http://mi.mathnet.ru/mz11743}
\crossref{https://doi.org/10.4213/mzm11743}
\elib{http://elibrary.ru/item.asp?id=34940608}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 977--989
\crossref{https://doi.org/10.1134/S0001434618050346}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049152365}


Linking options:
  • http://mi.mathnet.ru/eng/mz11743
  • https://doi.org/10.4213/mzm11743
  • http://mi.mathnet.ru/eng/mz/v103/i6/p912

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Tikhonov, “Multiple Mixing with Respect to Noncoinciding Sets”, Proc. Steklov Inst. Math., 308 (2020), 229–237  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:305
    References:21
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020